rayataz side effects?
Nov 20, 2003
Has anyone else had spaciness while taking rayataz? Since starting it (with viramune and ddi) I've felt like I have a constant pot hangover, memory problems. It's a very specific feeling, and seems directly related to the med.
Response from Dr. Henry
I have had a few patients comment about such a feeling on Rayataz (also for some patietns on nevirapine). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bleeding Gums A Symptom Of Hiv?
- When Do Lymph Nodes Swell With Hiv?
- Can Kissing Cause The Virus Hiv?
- Can I Be Exposed To Hiv And Test Negative For Two Years Then Test Positive?
- Can Hiv Make You Tired And Cold?
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.